# SDR DLM88960479

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Fluid
- Condition: Over Filled
- Location: Air Foil De-Ice
- Stage of operation: IN
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE IN CABIN WHEN AIRFOIL DE-ICE SELECTED.  FOUND RES OVER FILLED BOTTLES FULL, HYD FLUID LEAKING INTO KEEL BEAM AREA THEN ON SKIN INTO APU INTAKE.  CLEANED BOTTLES, RAN AC SYSTEM AND NO SMOKE NOTED.
